Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 309, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 5, 2016, 3:30 PM CDT for 4 counties in Kentucky. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2016, 3:30 PM CDT (20:30 UTC)
- Expired
- Aug 5, 2016, 4:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KY, Logan County, KY, Simpson County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 69 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 3:33 PM CDT | TSTM WND DMG | 4 Sse Roundhill, KY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1159 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
256 WUUS53 KLMK 052030 SVRLMK KYC031-141-213-227-052115- /O.NEW.KLMK.SV.W.0309.160805T2030Z-160805T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM CDT FRI AUG 5 2016 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WARREN COUNTY IN SOUTH CENTRAL KENTUCKY... NORTHERN SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY... NORTHEASTERN LOGAN COUNTY IN CENTRAL KENTUCKY... SOUTHERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 415 PM CDT * AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF MORGANTOWN...MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... BOWLING GREEN...PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR... DELAFIELD...MEMPHIS JUNCTION...ANDERSON...AUBURN... WOODBURN AND WOODBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3713 8686 3727 8652 3695 8618 3671 8663 TIME...MOT...LOC 2028Z 313DEG 27KT 3706 8671 HAIL...<.75IN WIND...60MPH $$ JDG
2 follow-up statements
652
WWUS53 KLMK 052101
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM CDT FRI AUG 5 2016
KYC031-052111-
/O.CAN.KLMK.SV.W.0309.000000T0000Z-160805T2115Z/
BUTLER KY-
401 PM CDT FRI AUG 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3696 8677 3712 8636 3695 8618 3671 8663
TIME...MOT...LOC 2101Z 313DEG 27KT 3689 8648
$$
KYC141-213-227-052115-
/O.CON.KLMK.SV.W.0309.000000T0000Z-160805T2115Z/
WARREN KY-SIMPSON KY-LOGAN KY-
401 PM CDT FRI AUG 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WARREN...NORTHERN SIMPSON AND EAST CENTRAL LOGAN COUNTIES...
AT 401 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR THREE
SPRINGS... MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...PLUM SPRINGS...MEMPHIS JUNCTION...CRESTMOOR...MOUNT
VICTOR...DELAFIELD...AUBURN...WOODBURN...BLUE LEVEL AND PETROS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3696 8677 3712 8636 3695 8618 3671 8663
TIME...MOT...LOC 2101Z 313DEG 27KT 3689 8648
HAIL...<.75IN
WIND...60MPH
$$
RJS788
WWUS53 KLMK 052112
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 PM CDT FRI AUG 5 2016
KYC141-213-227-052122-
/O.EXP.KLMK.SV.W.0309.000000T0000Z-160805T2115Z/
WARREN KY-SIMPSON KY-LOGAN KY-
412 PM CDT FRI AUG 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR WARREN...NORTHERN SIMPSON AND
EAST CENTRAL LOGAN COUNTIES WILL EXPIRE AT 415 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3696 8677 3712 8636 3695 8618 3671 8663
TIME...MOT...LOC 2106Z 313DEG 27KT 3689 8648
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:00 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 5, 2:00 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Louisville KY 300 PM EDT FRI AUG 5 2016 .SHORT TERM (Now through Saturday Night)... Issued at 246 PM EDT Fri Aug 5 2016 The cold front that has been advertised currently stretches across northern and central IN. Ahead of this front this afternoon temperatures have risen into the upper 80s to lower 90s with dewpoints into the mid 70s. CAPE values have risen to 2000-4000 J/kg with localized higher values across portions of southwest central KY. Downdraft CAPE values range from 1000-1400 J/kg, with the maxima across south central KY. A few areas of storms have developed, some in the areas of maximized instability and some moving into this area. The best chance for damaging winds will be with the strongest storms across south central KY. Otherwise, the storms may contain quite a bit of lightning and torrential rainfall. The Simpson county mesonet recorded just over an inch of rain in 30 minutes. Some localized ponding of water will be possible, but storms look to be moving fast enough that widespread flooding does not look like an issue right now. There should be a break in rain late this evening into the early overnight hours as daytime heating wanes. However, storms are expected to move back in from the north early tomorrow morning as the cold front pushes into southern IN and north central KY. They should become more widespread across south central KY tomorrow afternoon as the front sags southward. Again, torrential rainfall and gusty winds along with lightning will be the main threats. These storms will linger into the early evening across south central KY. By midnight everyone should be dry with lower dewpoints and a bit cooler air filtering in to the north. Lows Sunday morning look to be in the mid to upper 60s across the region. .LONG TERM (Sunday through Friday)... Issued at 258 PM EDT Fri Aug 5 2016 Surface high pressure will nose in from the north Sunday into Monday. Aloft the flow will be generally zonal. Dewpoints will remain lower through this period in the lower to mid 60s, which will feel like a relief after the upper 60s and lower 70s we have had. Temperatures will be at or slightly below normal for this time of year. By Tuesday the high pressure will move off to the east and southerly winds will bring moisture back to the region through the end of the week. Aloft several disturbances will roll through the area. Scattered thunderstorms will return to the forecast each day. The best chance for storms right now looks to be on Thursday as a stronger wave moves across the Lower Ohio Valley. && .AVIATION (18Z TAF Update)... Issued at 111 PM EDT Fri Aug 5 2016 Convection will impact the KSDF terminal near the beginning of the forecast period. The impacts will not last all that long (60 min or less) given that the storms are moving SE at a pretty good clip. However, VFR conditions will deteriorate to IFR for a short period as the line moves through. Wind gusts up to 25-30kts will be possible as this band passes through. Elsewhere, scattered convection is expected to develop in the 05/18-20Z time frame so plan on keeping VCTS in at KBWG and KLEX for the afternoon. Storms are expected to diminish after sunset. However, coverage looks to remain scattered through the overnight period as a cold front pushes through the region from the NW to SE. Should see a wind shift to the NW at KSDF around 06/05-06Z and over in KLEX after 08Z. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........EER Long Term.........EER Aviation..........MJ
Hazardous weather outlook, Aug 5, 2:18 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT FRI AUG 5 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 318 PM EDT FRI AUG 5 2016 /218 PM CDT FRI AUG 5 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE TORRENTIAL RAINFALL. GUSTY WINDS ARE ALSO POSSIBLE IN A FEW OF THE STRONGER STORMS THIS AFTERNOON...MAINLY ALONG AND WEST OF INTERSTATE 65 IN CENTRAL KY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE ON SATURDAY...MAINLY SOUTH OF THE WESTERN KENTUCKY AND BLUEGRASS PARKWAYS. LOCALLY HEAVY RAIN AND LIGHTNING ARE POSSIBLE WITH ANY OF THESE STORMS. THUNDERSTORMS WILL RETURN TO THE FORECAST TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING OF ROADWAYS OR WEATHER RELATED DAMAGE. EER
In the hours before
Special weather statement, Aug 5, 1:05 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
105 PM CDT FRI AUG 5 2016
KYZ062-071-073-074-051845-
WARREN-EDMONSON-BARREN-ALLEN-
105 PM CDT FRI AUG 5 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN...CENTRAL
BARREN...SOUTHEASTERN EDMONSON AND ALLEN COUNTIES...
AT 105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PLUM
SPRINGS... MOVING SOUTHEAST AT 55 MPH.
WINDS OF UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...GLASGOW...SCOTTSVILLE...BROWNSVILLE...PLUM SPRINGS...
CRESTMOOR...MOUNT VICTOR...DELAFIELD...SMITHS GROVE AND OAKLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3665 8641 3667 8642 3677 8641 3690 8624
3700 8657 3720 8624 3686 8574 3674 8594
3664 8619
TIME...MOT...LOC 1805Z 298DEG 49KT 3698 8629
JDGSpecial weather statement, Aug 5, 1:08 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
108 PM CDT FRI AUG 5 2016
KYZ072-051830-
SIMPSON-
108 PM CDT FRI AUG 5 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SIMPSON COUNTY...
AT 108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF PORTLAND...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
SCHWEIZER...PRICES MILL...PEDEN MILL...GEDDES...BLACK JACK...
MIDDLETON AND NEOSHEO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3665 8659 3665 8676 3672 8675 3675 8674
3682 8668 3665 8643 3665 8651 3664 8654
3664 8655 3663 8656
TIME...MOT...LOC 1808Z 287DEG 17KT 3670 8665
JDGSpecial weather statement, Aug 5, 1:20 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM EDT FRI AUG 5 2016
INZ084-089>091-KYZ023>026-028>030-051845-
CRAWFORD-FLOYD-HARRISON-PERRY-JEFFERSON-OHIO-HARDIN-MEADE-HANCOCK-
BRECKINRIDGE-BULLITT-
220 PM EDT FRI AUG 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...PERRY...
SOUTHERN FLOYD...SOUTHEASTERN CRAWFORD...SOUTHWESTERN JEFFERSON...
MEADE...NORTHERN OHIO...NORTHERN HARDIN...BRECKINRIDGE...BULLITT AND
HANCOCK COUNTIES...
AT 219 PM EDT/119 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM AUDUBON PARK TO NEAR KNOTTSVILLE.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...SHIVELY...
SHEPHERDSVILLE...TELL CITY...CORYDON...BRANDENBURG...
HARDINSBURG AND PIONEER VILLAGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3763 8695 3767 8682 3771 8687 3774 8682
3780 8682 3784 8685 3784 8691 3790 8692
3789 8699 3790 8699 3793 8697 3794 8692
3802 8680 3800 8677 3809 8677 3831 8580
3827 8573 3786 8562 3753 8704 3755 8705
TIME...MOT...LOC 1819Z 342DEG 24KT 3821 8573 3778 8694
JDGLocal storm report, Aug 5, 2:26 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT FRI AUG 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 3 SE PATESVILLE 37.75N 86.68W
08/05/2016 HANCOCK KY EMERGENCY MNGR
TREES DOWN AROUND VICTORIA CROSSROADS.
&&
MRCSpecial weather statement, Aug 5, 2:32 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM CDT FRI AUG 5 2016
KYZ026-027-061-052000-
BUTLER-OHIO-GRAYSON-
232 PM CDT FRI AUG 5 2016
...A STRONG THUNDERSTORM WILL AFFECT OHIO...SOUTHWESTERN GRAYSON AND
NORTHWESTERN BUTLER COUNTIES...
AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HARTFORD...
MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARTFORD...CASEY...BEAVER DAM...CENTERTOWN...MCHENRY...ROCKPORT...
ROCHESTER...SANDEFUR CROSSING...ROSINE AND HEFLIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3748 8711 3755 8705 3763 8695 3762 8692
3767 8682 3771 8687 3772 8685 3737 8652
3717 8690 3719 8689 3724 8691 3724 8694
3727 8698 3732 8699 3736 8703 3737 8707
3740 8710 3746 8710 3748 8713
TIME...MOT...LOC 1932Z 302DEG 27KT 3751 8692
JDGLocal storm report, Aug 5, 3:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
407 PM EDT FRI AUG 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG HARTFORD 37.45N 86.89W
08/05/2016 OHIO KY DEPT OF HIGHWAYS
TREES DOWN .
&&
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 12:27 PM CDT | Special Weather Statement | LMK | Warren | 48 min |
| Aug 5, 1:05 PM CDT | Special Weather Statement | LMK | Allen, Barren, Warren | 40 min |
| Aug 5, 1:08 PM CDT | Special Weather Statement | LMK | Simpson | 22 min |
| Aug 5, 1:20 PM CDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Hancock, Meade | 25 min |
| Aug 5, 2:01 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 44 min |
| Aug 5, 2:32 PM CDT | Special Weather Statement | LMK | Ohio | 28 min |
| Aug 5, 2:47 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 43 min |
| Aug 5, 3:44 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Butler, Edmonson, Simpson, Warren | 2 hr |
| Aug 5, 3:51 PM CDT | Special Weather Statement | LMK | Logan | 24 min |
| Aug 5, 3:56 PM CDT | Areal Flood Advisory | LMK | Grayson | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.